- Smart cat litter box with automatic cleaningNurofen Day & Night Cold & Flu 200mg/5mg Tablets

Title Default Title
Qty:

Storage

Do not store above 25ºC.

Product Information

Ibuprofen, Phenylephrine For relief from: Symptoms of Cold and Flu including: Aches and pains, headache, fever, sore throat, nasal congestion (blocked nose and sinuses)

Safety Warning

DO NOT TAKE IF YOU: Have ever had a stomach ulcer, perforation or bleeding Are allergic to ibuprofen (or anything else in this medicine), aspiring or other related painkillers Are taking other NSAID pain killers, or aspirin with a daily dose above 75mg Are in the last 3 months of pregnancy Have an overactive thyroid Are taking or have taken MAOI's (antidepressants) within 14 days. SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU: Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, liver, heart, kidney or bowel problems Are a smoker Are pregnant Are being prescribed other medicines Do not give to children under 12 years of age. If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult a doctor. WARNING: Do not take more medicine than the label tells you to. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Regulated Product Name

Day & Night Cold & Flu 200mg/5mg Tablets

Storage Type

Ambient

Ingredients

Each Tablet contains 200mg of Ibuprofen and 5mg of Phenylephrine Hydrochloride , See leaflet for full list .